# SDR A6WA201240079

- Difficulty date: December 12, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BULKHEAD PUNCTURED DURING INSTALLATION OF THE GALLEY.  REPAIRED 280 BULKHEAD RT SIDE IAW REO 601R-53-11-1727, REV E.
